# SDR DALA2020011300216

- Difficulty date: January 13, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 48,178 hours, 24,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERCOSTAL IN UPPER/ INBOARD HOLE AT FRAME 16 LH SIDE AT DOOR STOP #7 AT FWD GALLEY AREA (2 EA) D=0.165 INCH (CRACKSDIRECTION ARE: 3 AND 5 O CLOCK). REPLACED INTERCOSTAL FOTTING LOCATED FRAME 16LH SIDE AT DOOR STOP #7 AS PER A319 SRM 51-42-11 AND DRAWING #D53112331.
